# SDR UIEA2020093002137

- Difficulty date: September 26, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 82,379 hours, 11,993 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Line
- Part number: 1010744M0174
- Condition: Leaking
- Location: Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE EDP PRESSURE LINE HAS LEAK AT FLEX LINE TO FIREWALL.  REMOVED AND REPLACED PRESSURE FLEX LINE ON RIGHT ENGINE EDP FIREWALL, IAW MM 20-10-09 AND 70-50-00.  LEAK CHECK GOOD.
